# SDR UPS00434217

- Difficulty date: September 8, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER LOBE MAIN DECK - CRACK AND DISTORSION ON FRAME STA 360 AND STA 380, LT SIDE BETWEEN STR 23 - 24 CRACK REPAIR ACCOMPLISHED PER IAI EO MP-MAN-B47-53-10-89342 AND AS APPROVED ON FAA FORM 8770-3 DATED 9/29/00.  NOTE: CONTINUED FRAME INSPECTONS EVERY 2000 FLIGHT CYCLES ARE REQUIRED PER FAA AD 97777.
